MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7574
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, 4 out of the 4 devices were returned to bd for evaluation.The lot numbers for 4 out of 4 were provided, and lot history reviews were performed.After further evaluation, the investigation did not identify the reported deflation problem for all of the 4 devices.The definitive root cause could not be determined based upon available information.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes four malfunctions.A review of the malfunctions indicated that model cqf7574 pta balloon dilatation catheter allegedly experienced deflation issues.This report was received from various sources.The malfunctions involved 4 patients with no patient consequences.The four patients ranged from 58-68 years of age and weight range 165-194 lb.Of the reported patients 2 were males and 2 were female.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596757
Report Number2020394-2020-00472
Device Sequence Number2387477
Product Code LIT
UDI-Device Identifier00801741060496
UDI-Public(01)00801741060496
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7574
Device Catalogue NumberCQF7574
Device Lot NumberREDU4267, REDS2031, REDN4424
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1